# SDR FDEA202108071993

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 35,604 hours, 19,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520000
- Condition: Sheared
- Location: Frm 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y0 AND FR 27 HAS BROKEN LIP. EVALUATED DAMAGED SEAT TRACK Y 0 FR 27, FOUND OUT OF LIMITS, IAW SRM 53-10-16,   REPAIRED SEAT TRACK IAW SRM 53-10-160 FIGURE 201, FR 26.5 TO FR 27.5.    CATEGORY "A"  MAJOR REPAIR
